Couldn't find what you looking for?

TRY OUR SEARCH!

Our little kid is in trouble! It seems that growth hormone levels are extremely low so he must take Nutropin. Doctors said that it is a good replacement for that hormone and that they both have the same function. Still, we are somewhat concerned. If that drug is that potent and powerful, will there be any side effects? What if cannot stand then? What then?

Loading...

Nutropin is used, as in your childs case, is a replacement for growth hormone. It is also used for children whose growth is obstructed by Turner syndrome or damaged kidneys. It stimulates the growth of bones, muscles, organs, all tissues in our body. As for side effects, I am afraid that the list is not short: pain in all or any body area, bronchitis, sleeplessness, fever, depression, swelling, nausea etc. Unfortunately, these are mild ones. If he experiences an allergic reaction or stomach pain, ear infection, spine curvature, take him straight to the doctor.
Reply

Loading...